An extension theorem for continuous functions

Ľubica Holá

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 3, page 398-403
  • ISSN: 0011-4642

How to cite

top

Holá, Ľubica. "An extension theorem for continuous functions." Czechoslovak Mathematical Journal 38.3 (1988): 398-403. <http://eudml.org/doc/13714>.

@article{Holá1988,
author = {Holá, Ľubica},
journal = {Czechoslovak Mathematical Journal},
keywords = {upper semicontinuous compact-valued mappings; regular space; continuous mappings; m*-space},
language = {eng},
number = {3},
pages = {398-403},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {An extension theorem for continuous functions},
url = {http://eudml.org/doc/13714},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Holá, Ľubica
TI - An extension theorem for continuous functions
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 3
SP - 398
EP - 403
LA - eng
KW - upper semicontinuous compact-valued mappings; regular space; continuous mappings; m*-space
UR - http://eudml.org/doc/13714
ER -

References

top
  1. Zdeněk Frolík, Generalizations of the G δ -property of complete metric spaces, Czechoslovak Mathematical Journal, 10 (85) 1960. (1960) Zbl0100.18701MR0116305
  2. Sandro Levi, Set-valued mappings and an extension theorem for continuous functions, to appear. Zbl0524.54009
  3. D. Burke, 10.1016/0016-660X(72)90021-9, Gen. Topology Appl. 2 (1972) 287-291. (1972) Zbl0243.54017MR0319156DOI10.1016/0016-660X(72)90021-9
  4. J. Ceder, Some generalizations of metric spaces, Рас. J. Math. 11 (1961) 105-125. (1961) Zbl0103.39101MR0131860
  5. V. Miškin, Upper and lower semi-continuous set-valued maps into 𝔊 -spaces, in: J. Novák, ed., General Topology and its relations to modern analysis and algebra V (Helderman Verlag, Berlin, 1983) 486-487. (1983) 
  6. С. Bessaga A. Pelczynski, Infinite dimensional topology, Warszava 1975. (1975) Zbl0304.57001
  7. M. K. Fort, Points of continuity of semi-continuous functions, Public. Math. Debrecen, 2(1951) 100-102. (1951) Zbl0044.05703MR0046636
  8. P. Kenderov, Semi-continuity of set-valued monotone mappings, Fundamenta Mathematicae L XXXVIII. 1, 1975, 61-69. (1975) Zbl0307.47049MR0380723

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.